FAQ

배대지주소

사이즈조견표
주문/배송조회
입금액충전
입출금내역조회
마일리지조회
입금액환불요청
사업자정보등록
1:1문답
자주하는질문과답 FAQ
국제운송료 요율표
해외물류센터주소
사이즈조견표
취소/반품/교환/환불
파손/분실보상
통관/관세
에스크로서비스
개인정보취급방침
이용약관
회사소개
공지사항
찾아오시는길
아마존배송대행신청방법
아마존 홈             
사진확대

Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 1000 Count
ASIN번호 B07R1DMNK4
상품상태 New   
상품구분 Health & Household / Health Care
브랜드 Amazon Basic Care
판매자 Amazon
판매자위치 미확인
현지 판매 가격
상품가격 상세보기
관련상품



상품특징
ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredientPAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directedNSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual crampsEFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and overPAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
상품설명
Compare to Advil active ingredient. Basic Care Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.




































상품특징
ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredientPAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directedNSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual crampsEFFECTIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and overPAIN MANAGEMENT: Exercise may help with pain as it releases endorphins, the body’s natural pain blocker These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
상품설명
Compare to Advil active ingredient. Basic Care Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps.
































2019-12-31 11:20:35